# SDR MWEA98638

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: AS66411L5666
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

MKE - FLT 527 - THE LEFT HYDRAULIC PRESSURE WENT TO ZERO WITH PUMP ON HIGH OR LOW.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE DRIVEN HYDRAULIC PUMP.  (M)
